# SDR DXTA2025032702816

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N231QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6095
- Aircraft time: 6,973 hours, 3,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LTS OFF AMBER CAS: EMER LTS OFF AMBER CAS DOESNT GO OUT REGARDLESS OF SWITCH POSITION. POWER WAS SHUT DOWN AND BATTERIES DISCONNECTED AND POWER ON CHECKLIST COMPLETED AGAIN AND CAS STILL STAYS LIT. CHARGED ALL 4 EMERGENCY LIGHTS BATTERIES AND OPERATIONAL TESTS WERE GOOD IN REFERENCE TO CL 6505 AMM 33-51-00. NO DEFECTS NOTED.
